Structural inference in organizations

Charles Tapiero, M.F. Capobianco, A.Y. Lewin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)121-130
JournalJournal of Mathematical Sociology
Volume4
Issue number1
StatePublished - 1975

Cite this

Tapiero, C., Capobianco, M. F., & Lewin, A. Y. (1975). Structural inference in organizations. Journal of Mathematical Sociology, 4(1), 121-130.

Structural inference in organizations. / Tapiero, Charles; Capobianco, M.F.; Lewin, A.Y.

In: Journal of Mathematical Sociology, Vol. 4, No. 1, 1975, p. 121-130.

Research output: Contribution to journalArticle

Tapiero, C, Capobianco, MF & Lewin, AY 1975, 'Structural inference in organizations', Journal of Mathematical Sociology, vol. 4, no. 1, pp. 121-130.
Tapiero, Charles ; Capobianco, M.F. ; Lewin, A.Y. / Structural inference in organizations. In: Journal of Mathematical Sociology. 1975 ; Vol. 4, No. 1. pp. 121-130.
@article{2fd3cfcca28942ce879891e35bc8a2f2,
title = "Structural inference in organizations",
author = "Charles Tapiero and M.F. Capobianco and A.Y. Lewin",
year = "1975",
language = "English",
volume = "4",
pages = "121--130",
journal = "Journal of Mathematical Sociology",
issn = "0022-250X",
publisher = "Taylor and Francis Ltd.",
number = "1",

}

TY - JOUR

T1 - Structural inference in organizations

AU - Tapiero, Charles

AU - Capobianco, M.F.

AU - Lewin, A.Y.

PY - 1975

Y1 - 1975

M3 - Article

VL - 4

SP - 121

EP - 130

JO - Journal of Mathematical Sociology

JF - Journal of Mathematical Sociology

SN - 0022-250X

IS - 1

ER -